# SDR YENA2022112901176

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 026
- Aircraft time: 42,903 hours, 27,818 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frm 88 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER WASTE SERVICE PANEL REMOVAL, CORROSION ON STGR 28 AT FR88; REF.TOMX W/O: N216JB / 2075 NR-00139 - REPAIR ACCOMPLISHED PER EMB 190 SRM 53-23-03 REP 51 & ETI-190-22-709, EC. 22-939-01.
